Does dutasteride cause any bloating in the body and face?
Does it cause water retention?
I’ve been hitting the gym pretty hard lately and used creatine. Creatine caused, in very few people, some minor water retention. However, my case is pretty severe. It’s either bloating or water retention. My watch doesn’t even fit my wrist, my stomach is up a few sizes, and my face looks bloated. My diet was constructed so that I don’t put on too much fat weight…low carbs high proteins. Besides, I’ve taken creatine in the past and never got any water retention, I actually got leaner.
Searching forever on body building forums and hair loss forums I’ve come across a few posts indicating that dutasteride causes water retention/bloating and weight gain.
Can dutasteride be the culprit here? Has anyone else experienced these sides with dut?
And most importantly, if I’ve been on dutasteride for the past 3 months and switch over to finasteride now, will I go through another shed?
Response would be appreciated, thanks. My dumb doctor doesn;t know what the hell water retention is or caused from, what dht is, what creatine is, what dutasteride is…gave me a damn prescription for stomach acid.